Elhoussine Azroul
Cited by
Cited by
Quasilinear elliptic problems with nonstandard growth.
MB Benboubker, E Azroul, A Barbara
Electronic Journal of Differential Equations (EJDE)[electronic only] 2011 …, 2011
Existence of solutions for quasilinear degenerate elliptic equations.
Y Akdim, E Azroul, A Benkirane
Electronic Journal of Differential Equations (EJDE)[electronic only] 2001 …, 2001
On a class of fractional p(x) -Kirchhoff type problems
E Azroul, A Benkirane, M Shimi, M Srati
Applicable Analysis 100 (2), 383-402, 2021
Eigenvalue problems involving the fractional -Laplacian operator
E Azroul, A Benkirane, M Shimi
Existence of solutions for a nonlocal type problem in fractional Orlicz Sobolev spaces
E Azroul, A Benkirane, M Srati
Advances in Operator Theory 5 (4), 1350-1375, 2020
Existence of a renormalized solution for a class of nonlinear parabolic equations in Orlicz spaces
E Azroul, H Redwane, M Rhoudaf
Portugaliae Mathematica 66 (1), 29-63, 2009
Existence and regularity of entropy solutions for strongly nonlinear p (x)-elliptic equations
E Azroul, H Hjiaj, A Touzani
Electronic J. Diff. Equ 68, 1-27, 2013
Strongly nonlinear variational parabolic problems in weighted sobolev spaces
L Aharouch, E Azroul, M Rhoudaf
The Australian journal of Mathematical Analysis and Applications 5 (2), 1-25, 2008
Fractional model and numerical algorithms for predicting COVID-19 with isolation and quarantine strategies
A Alla Hamou, E Azroul, A Lamrani Alaoui
International Journal of Applied and Computational Mathematics 7 (4), 142, 2021
Existence results for quasilinear degenerated equations via strong convergence of truncations.
Y Akdim, E Azroul, A Benkirane
Revista Matematica Complutense 17 (2), 359-379, 2004
Entropy solutions for nonlinear nonhomogeneous Neumann problems involving the generalized p (x)-Laplace operator
E Azroul, MB Benboubker, S Ouaro
J. Appl. Anal. Comput 3 (2), 105-121, 2013
Quasilinear degenerated equations with datum and without coercivity in perturbation terms
L Aharouch, E Azroul, A Benkirane
Electronic Journal of Qualitative Theory of Differential Equations 2006 (19 …, 2006
A weak solution to quasilinear elliptic problems with perturbed gradient
E Azroul, F Balaadich
Rendiconti del Circolo Matematico di Palermo Series 2 70, 151-166, 2021
Quasilinear elliptic systems in perturbed form
F Balaadich, E Azroul
International Journal of Nonlinear Analysis and Applications 10 (2), 255-266, 2019
Weak solutions for generalized p-Laplacian systems via Young measures
E Azroul, F Balaadich
Moroccan Journal of Pure and Applied Analysis 4 (2), 77-84, 2018
Existence of solution for quasilinear degenerated elliptic unilateral problems
Y Akdim, E Azroul, A Benkirane
Annales mathématiques Blaise Pascal 10 (1), 1-20, 2003
On some p (x)-quasilinear problem with right-hand side measure
E Azroul, MB Benboubker, M Rhoudaf
Mathematics and Computers in Simulation 102, 117-130, 2014
Renormalized solutions for ap (x)-Laplacian equation with Neumann nonhomogeneous boundary conditions and L1-data
A Elhoussine, B Abdelkrim, BM Badr, O Stanislas
Annals of the University of Craiova-Mathematics and Computer Science Series …, 2013
Three solutions for a nonlocal fractional p-Kirchhoff type elliptic system
E Azroul, A Benkirane, A Boumazourh, M Srati
Applicable Analysis 100 (9), 1871-1888, 2021
A fractional multi-order model to predict the COVID-19 outbreak in Morocco
AA Hamou, E Azroul, Z Hammouch, AL Alaoui
Appl. Comput. Math 20 (1), 177-203, 2020
The system can't perform the operation now. Try again later.
Articles 1–20